skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, June 13 until 2:00 AM ET on Friday, June 14 due to maintenance. We apologize for the inconvenience.


Title: High-dimensional stochastic optimal control using continuous tensor decompositions
NSF-PAR ID:
10054915
Author(s) / Creator(s):
 ;  ;  
Publisher / Repository:
SAGE Publications
Date Published:
Journal Name:
The International Journal of Robotics Research
Volume:
37
Issue:
2-3
ISSN:
0278-3649
Page Range / eLocation ID:
p. 340-377
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found